Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A homological method for computing certain Whitehead products


Author: Martin Arkowitz
Journal: Bull. Amer. Math. Soc. 74 (1968), 1079-1082
DOI: https://doi.org/10.1090/S0002-9904-1968-12053-1
MathSciNet review: 0240814
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, A note on the Samelson product in the classical groups, Comment.Math. Helv. 34 (1960), 249-256. MR 123330
  • 2. Séminaire H. Cartan, 1954-55, Exposés 7 and 11, Secrétariat matématique, Paris.
  • 3. Séminaire H. Cartan, 1959-60, Exposé 17. Secrétariat matématique, Paris. MR 124047
  • 4. J.-P. Meyer, Whitehead products and Postnikov systems, Amer. J. Math. 82(1960), 271-280. MR 149477
  • 5. G. J. Porter, Higher order Whitehead products, Topology 3 (1965), 123-135. MR 174054
  • 6. G. J. Porter, Spaces with vanishing Whitehead products, Quart. J. Math. Oxford Ser. (2) 16 (1965), 77-85. MR 172292
  • 7. G. J. Porter, Higher order Whitehead products and Postnikov systems, Illinois J.Math. 11 (1967), 414-416. MR 224091
  • 8. N. Stein, Note on the realization of Whitehead products, Quart.J. Math. OxfordSer. (2) 17 (1966), 160-164. MR 196746


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12053-1

American Mathematical Society